# SDR IPXA10561524

- Difficulty date: August 3, 2010
- Submitted: August 6, 2010
- Operation: Air carrier
- Aircraft: N412UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 23852
- System (JASC): 3411 · Pitot/Static System
- Part: Nut
- Condition: Leaking
- Location: Fo Pitot Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAS DISAGREE EICAS MSG DISPLAYED.  NRC 869387 TROUBLESHOT IAS DISAGREE EICAS MSG IAW FIM 34-12-00 IAW FIG 107, BLK 1& 13, FIM 34-11-00 PG1 FIG104, PERFORMED FULL RANGE PITOT SYS, FND FO'S PITOT SYS LEAKING. APPLIED SNOOP TO FO'S PLUMBING FITTINGS & FND NUT AT RT UPPER PROBE LEAKING. TIGHTENED NUT IAW AMM 34-11-01-4. & RETESTED IAW AMM 34-11-00-5, FO'S PITOT SYS CHECKED GOOD.
